Please use this identifier to cite or link to this item:
Title: On the asymptotic equivalence of linear differential equation in hilbert spaces
Authors: Dang, Dinh Chau
Keywords: asymptotic equivalence;linear differential equation;hilbert spaces
Issue Date: 2002
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 18;No. 2 (2002)
Abstract: I n this paper we study conditions on the asymptotic equivalence of differential equations in Hilbert, spaces. Besides, we d iscu ss the relatio n between properties of solutions of differential equations of triangularform and those, of truncated differential equations.
Description: p. 8-18
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 271.pdf
  • Description : 
  • Size : 2.56 MB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.